# SDR DALA2024053005660

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38720
- Aircraft time: 29,187 hours, 16,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(LOG 5955100) AFTER LANDING IN GSP NOSE WHEEL STEERING STOPPED WORKING. HYD SYS A HAD ZERO QTY/PRESSURE. RAN QRH 13.3. ATTEMPTED TAXI W/NOSE WHEEL STEERING IN ALT BUT STEERING DID NOT WORK. HYD SYS B NOW ALSO SHOWED NEAR ZERO. ON ARRIVAL FOUND RT MLG RETRACT ACTUATOR PRESSURE LINE RUPTURED. R/R BOTH RT MLG RETRACT ACTUATOR LINES IAW B737 AMM 32-32. SERVICED BOTH HYD SYS TO FULL IAW B737 AMM 12-12. FOUND METAL DEBRIS IN EMDP CASE DRAIN A SYS AND EDP CASE DRAIN A SYS. R/R A SYS EMDP AND EDP AND PERFORMED A SYS HYD FLUSHING IAW B737 29-11-00. NO FURTHER LEAKS NOTED. LEAK AND OPS CK OK.
